MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR LONG-TERM HEMODIALYSIS CATHETER, POLYURETHANE, 14.5F

C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR LONG-TERM HEMODIALYSIS CATHETER, POLYURETHANE, 14.5F
Model Number 5833270
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Migration (4003)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 01/2022).
 
Event or Problem Description
It was reported that during dialysis catheter placement, the catheter fitting allegedly damaged.It was further reported that the catheter allegedly migrated.The procedure was completed by using another device.Patient current status is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the second complaint reported for this lot number and the lot met all release criteria.A device history record review is required.Investigation summary: the device was not returned for evaluation.Therefore, the reported catheter fracture, migration and fluid leak issue cannot be confirmed.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2022), g3, h6( (device, method).H11: b5, h1, h6 (patient).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that post procedure, the catheter fitting allegedly damaged.It was further reported that the catheter allegedly migrated.The procedure was completed by using another device.There was no reported patient injury.

Brand Name
HEMOSTAR LONG-TERM HEMODIALYSIS CATHETER, POLYURETHANE, 14.5F
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11730380
Report Number3006260740-2021-01555
Device Sequence Number4427145
Product Code MSD
UDI-Device Identifier00801741013324
UDI-Public(01)00801741013324
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5833270
Device Catalogue Number5833270
Device Lot NumberREER3639
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer07/05/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;